MAUDE Adverse Event Report: BIOMET 3I 3I T3® TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT

BIOMET 3I 3I T3® TAPERED IMPLANT 4/3 X 15MM; DENTAL IMPLANT
Model Number BOPT4315
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Hypersensitivity/Allergic reaction (1907); Pain (1994)
Date of Event 06/30/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
It was reported patient stated that her implant was causing pain 24/7.Aet took panos cbct scans to check implant multiple times.- nothing was ever wrong with patient's implant.She sated she believes she may be allergic to metal of implant.Implants were completely integrated.Tooth 15.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
One 3i t3â® tapered implant 4/3 x 15mm (bopt4315) and one 3i t3â® tapered implant 5/4 x 13mm (bopt5413) was returned for investigation.Device was measured.Implants had bone and debris attached.The device could not be functionally tested for the reported failure (allergic reaction).Pre-existing condition noted on the per was moderate bone density ¿ type ii.The reported devices have been placed on teeth #13 and 15 (universal).X-ray and picture images were not provided.Appropriate documentation was reviewed.Dhr review was completed for the subject lot number (2019010056 and 2021010505).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Sterilization record (op0210 and op0210) was reviewed and verified to have passed all sterilization activities with no issues or nonconformities identified.Complaint history review was performed for the reported lot number (2019010056 and 2021010505) for similar events and no other complaint was identified.October post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did not occur.However, the reported event could not be verified as the exact details of event were non-verifiable.The following sections have been updated: b4: date of this report g3: date received by manufacturer g6: checked "follow-up" h2: checked follow-up type h3: changed "no" to "yes" h6: entered evaluation codes h10: added manufacturer narrative.

Brand Name
3I T3® TAPERED IMPLANT 4/3 X 15MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15140242
Report Number0001038806-2022-01163
Device Sequence Number20665121
Product Code DZE
UDI-Device Identifier00844868029908
UDI-Public(01)00844868029908(17)240117(10)2019010056
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K122300
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 01/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/17/2024
Device Model NumberBOPT4315
Device Catalogue NumberBOPT4315
Device Lot Number2019010056
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/20/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/20/2022
Supplement Date Received by Manufacturer01/04/2023
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date01/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/17/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale